# SDR DALA1010833354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 260, SEAT TRACK AT -Y450/ FR 58 - FR 67/ CORRODED AT FR 59, AFT FR 59, AFT FR 60, FR 61, FR 62, FWD FR 63, FWD FR 64, FR 65, FWD FR 66, FWD FR 67, FR 67.  CORROSION ON SEAT TRACK CROWN SURFACE BTW FR 58 - FR 67 WAS REMOVED IAW SRM 51-74-00 AND FOUND TO EXCEED THE LIMIT IAW SRM 53-00-15 FIG 102. DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.
